• question-icon

    What causes pinkish red splotches on the upper abdomen and arm?

default
Posted on Mon, 10 Jul 2017 in Skin Hair and Nails
Question: I have had some pink/red sploching on my skin for the past month(left and right upper side of my stomach). Now, it has appeared on my left arm. It is not itchy and is flat. What could this be? I have no new clothes, not traveled anywhere, shower everyday and do everything the same as I have.
doctor
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
Could be due to a hypersensitivity reaction

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I have checked the attached images. It could be due to a hypersensitivity reaction (allergic reaction). Taking some antiallergic like cetirizine or benadryl. Montair LC (montelukast + levocetirizine) is a prescription medicine which should help better. You also should apply some emollient like calamine lotion or some moisturizer like aloe vera lotion.

It might take a few days to recover and so you need to be patient.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Levocetirizine

doctor1 MD

Upon waking, my 11 year old daughter coughs on and off for about 45 minutes. After that, the coughing stops and she doesn't cough for the rest of...

doctor1 MD

During surgery, breathing became almost impossible; wheezing , struggling for breath, change in voice quality,diagnosis after cat scan was that one...

doctor1 MD

I am suffering from consistent cold from the last 5 years. Some years back I have taken treatment from a hemeaopathic doctor, and he suggested that...

doctor1 MD

i am having cough from 2 days..i went to doctor and he suggested me budecort,levolin (its a liquid for inhalation) and gave following medicins...

doctor1 MD

Sir/ Madam Greetings. My son age 3 and half year weight 14 Kg having fever. Doctor prescribed Amoxicillin-+ Potasium Clavulanic Oral suspension...

doctor1 MD

My daughter is 3 yrs old. She had traumatic injury of the ear with ear swab 12 days before. i.e.,on 20/7/11. There was little bleeding of the ear...

doctor1 MD

the Dr said I have follicular tonsilitis and acute bacterial sinusitis, upon researching the net I've discoverd that the prescribed medicine given...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2